# SDR FDEA200905281845

- Difficulty date: May 28, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60654924
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK HAS GOUGES FROM STA 480-510, LBL-45. REMOVED SEAT TRACK IAW SRM 51-40-02.  FABED NEW SEAT TRACK MAT P/N 60-6549-24, IAW SRM 53-30-52.  INSTALLED SEAT TRACK AT STA 440-680, LBL-45, IAW SRM 53-30-52, AND 51-40-02.  CATEGORY "A" . MAJOR REPAIR.
